Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Small red sores on abdomen with pus, dried after applying benadryl, worse after sun exposure, no fever or discomfort. Advice?

My son has suddenly developed small red sores like a small mosquito bite with white. white pustuals at the center/tip, almost like a pimple . There are about 8 of them scattered randomly on his abdomin. He said they itched at first but when he tried to scratch them they hurt. They also hurt when his tshirt rubs against them. I put benedryl on them and they appeared to dry up, but he was playing in the sun and pool. Tonight they look worse. They started 2 days ago. They are not bites. No fever or real discomfort. Any ideas?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

Thanks for writing here.

It seems your child is having prurigo.It is a kind of skin allergy which is common in children.

Continue with benadryl.You need to apply a steroid antiboitic combination like fucibet over the lesions.

In case if lesion does not resolve it will be better to meet a dermatologist.

Hope this will help you.Take care.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor